# SDR SWAA2025030602354

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 12,368 hours, 6,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT ENTRY DOOOR SLIDE COVER RETAINING PIN LOOSE.<[01] RESECURED AFT ENTRY DOOR SLIDE COVER PIN IAW MM 25-66-01
